# SDR DALA2022041902735

- Difficulty date: April 15, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N115DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50034
- Aircraft time: 7,029 hours, 3,304 cycles
- System (JASC): 3160 · Central Display
- Part: Dmu
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 8115 -DIV- TO LAX DUE TO DMC 1B FAIL. CORRECTIVE ACTION: REPLACED DCM CARD 1B. (LP# 8798018)
